# SDR SWIA201025161

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 31,996 hours, 44,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT NOT WORKING AT ROW 4.  (FLT 6822)  REPLACED FLOOR EMERGENCY LIGHT FIXTURE AT ROW 4.
